# SDR 2001F00508

- Difficulty date: March 9, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N52281
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- Engine: Tmeca ARRIEL1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Line
- Part number: 350A54113800
- Condition: Cracked
- Location: Oil Sys
- Part time: 599 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR VENT OIL TUBE CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
